# SDR SCNA20210205036

- Difficulty date: January 22, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Condition: Worn
- Location: Lt Inbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP CABLE OUTBOARD BELL CRANK WORN AT CABLE ATTACH POINTS.  REPAIRED LT IB FLAP OB BELLCRANK AT CABLE ATTACH POINT PER SCA EA 57-0058 REV 00 AND ATS ER 21-01070 REV P1.
